CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 54 Number 1 (Mar 2011)

Looking for a printed back issue?
Page  
Contents
  Extensions of Positive Definite Functions on Amenable Groups
Bakonyi, M.; Timotin, D.
12   Homotopy and the Kestelman-Borwein-Ditor Theorem
Bingham, N. H.; Ostaszewski, A. J.
21   Generalized D-symmetric Operators II
Bouali, S.; Ech-chad, M.
28   Generalized Solution of the Photon Transport Problem
Chang, Yu-Hsien; Hong, Cheng-Hong
39   Elements in a Numerical Semigroup with Factorizations of the Same Length
Chapman, S. T.; García-Sánchez, P. A.; Llena, D.; Marshall, J.
44   Star-Shapedness and $K$-Orbits in Complex Semisimple Lie Algebras
Cheung, Wai-Shun; Tam, Tin-Yau
56   Characteristic Varieties for a Class of Line Arrangements
Dinh, Thi Anh Thu
68   Non-splitting in Kirchberg's Ideal-related $KK$-Theory
Eilers, Søren; Restorff, Gunnar; Ruiz, Efren
82   Lefschetz Numbers for $C^*$-Algebras
Emerson, Heath
100   On the Generalized Marcinkiewicz Integral Operators with Rough Kernels
Fan, Dashan; Wu, Huoxiong
113   On the Norm of the Beurling-Ahlfors Operator in Several Dimensions
Hytönen, Tuomas P.
126   Fundamental Solutions of Kohn Sub-Laplacians on Anisotropic Heisenberg Groups and H-type Groups
Jin, Yongyang; Zhang, Genkai
141   Linear Maps on $C^*$-Algebras Preserving the Set of Operators that are Invertible in $\mathcal{A}/\mathcal{I}$
Kim, Sang Og; Park, Choonkil
147   Generalized Quandle Polynomials
Nelson, Sam
159   Hardy Inequalities on the Real Line
Sababheh, Mohammad
172   Measures with Fourier Transforms in $L^2$ of a Half-space
Shayya, Bassam
180   Additive Families of Low Borel Classes and Borel Measurable Selectors
Spurný, J.; Zelený, M.

© Canadian Mathematical Society, 2014 : http://www.cms.math.ca/